Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is causing severe abdomen pain after breathing ?

It started two weeks ago. it started as pains close to cramps, and happened every so often. It was two weeks before my period so I thought that it could possibly be pregnancy , but it didn t seem possible because I am on birth control . I missed two seperate pill by no more than 10 minutes. Then I thought that it could be constipation so I started taking pills for that. It seemed to help for a little while, but today the pain has changed it is no longer cramp like but rather whenever I breathe it is a stabing, and pressurue pain. It hurts not only my lower abdomen , but my stomach as well now, like everything is bruised and being constantly pused on. Pulling my muscles in changes it to ore of a stabbing pain. I have been passing gas more than normal, if that has bearing on a diagnosis. Eating hurts, but I can t rightly stop eating entirely. It hurts and I just want it to stop. It feels like something in my lower stomach is moving, not like a pregnancy mving, more of food being processed. Someone please help me, I just want it to stop.
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
it seems that you have got infection in the abdomen and it should be evaluated.
It may be due to GITract,genito-urinary tract infection.
Go for ultra sound and urine check up.
ok and bye.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor